# SDR FDEA200912284527

- Difficulty date: December 28, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6213511
- Condition: Misrepaired
- Location: Bs 888
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FWD CARGO COMPARTMENT DOOR FWD CUTOUT, STA 888 LONGERON 38 RT TO LONGERON 39 RT. EXISTING REPAIR AT FWD CARGO COMPARTMENT DOOR FWD CUTOUT, STA 888 LONGERON 38 RT TO LONGERON 39 RT, EVALUATED AND FOUND NOT IAW ANY SRM REPAIR. REWORKED CARRIED OUT ON EXISTING REPAIR IAW SRM 53-00-15 FIGURE 202 REPAIR 8, REVISION 42. INITIAL HFEC INSP AT 12,600 FLIGHT CYCLES AND SUBSEQUENT INSP AT 6,300 FLIGHT CYCLES IAW ALI 53.10.06.1, EO 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR ID & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
